Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 78, NWS Springfield, MO

June 6, 2008Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 6, 2008, 12:16 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Vernon County, Missouri. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 12:16 AM CDT (05:16 UTC)
Expired
Jun 6, 2008, 8:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 060517
FFWSGF
KSC011-021-037-MOC011-217-061300-
/O.NEW.KSGF.FF.W.0078.080606T0516Z-080606T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...
  WESTERN BARTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE
  AS STORM CONTINUE TO MOVE OVER THE SAME LOCATIONS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  ARMA...BAXTER SPRINGS...CARONA...CHEROKEE...COLUMBUS...ENGLEVALE...
  FORT SCOTT...FRONTENAC...GALENA...GIRARD...NEVADA...PITTSBURG...
  VERDELLA...WEIR AND ARCADIA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3803 9507 3804 9407 3767 9428 3736 9462
      3700 9464 3701 9506

$$

LINDENBERG
2 follow-up statements
000 
WGUS73 KSGF 061037
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 AM CDT FRI JUN 6 2008

KSC011-021-037-MOC011-217-061300-
/O.CON.KSGF.FF.W.0078.000000T0000Z-080606T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-CHEROKEE KS-BARTON MO-VERNON MO-
535 AM CDT FRI JUN 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
BOURBON...CHEROKEE...CRAWFORD...NORTHWESTERN BARTON AND VERNON
COUNTIES...

AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
WIDESPREAD HEAVY RAINFALL HAD ENDED.  HOWEVER SCATTERED SHOWERS 
CONTINUED ACROSS THE WARNED AREA. RAINFALL AMOUNTS SINCE LATE 
THURSDAY EVENING HAVE GENERALLY RANGED FROM ONE TO TWO INCHES. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS LIKELY CAUSING FLASH FLOODING 
OF SMALL STREAMS AND LOW WATER CROSSINGS.  THOSE HEADED OUT ON THEIR 
MORNING COMMUTE SHOULD BE ALERT FOR WATER COVERED ROADS. 


LAT...LON 3803 9507 3804 9407 3767 9428 3736 9462
      3700 9464 3701 9506
TIME...MOT...LOC 1035Z 180DEG 0KT 3752 9462

$$

GAEDE
000 
WGUS73 KSGF 061252
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 AM CDT FRI JUN 6 2008

KSC011-021-037-MOC011-217-061302-
/O.EXP.KSGF.FF.W.0078.000000T0000Z-080606T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-CHEROKEE KS-BARTON MO-VERNON MO-
752 AM CDT FRI JUN 6 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR BOURBON...
CHEROKEE...CRAWFORD...NORTHWESTERN BARTON AND VERNON COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3803 9507 3804 9407 3767 9428 3736 9462
      3700 9464 3701 9506
TIME...MOT...LOC 1252Z 180DEG 0KT 3752 9462

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 6:09 PM CDT, 6 hours 7 minutes earlier.

Area forecast discussion, Jun 5, 6:09 PM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU JUN 5 2008

.DISCUSSION...

A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON.  SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS.  THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.  DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.

THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM.  DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.

FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT.  AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME.  ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE.  WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION.  THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.

IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES.  AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON.  BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER.  A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON.  THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE.  IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES.  AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.

MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME.  AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S.  A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.

THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY.  A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA.  THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.

CRAMER

&&

.AVIATION...

FOR THE 00Z TAFS...GUSTY SURFACE WINDS WILL PERSIST THROUGH THE
EVENING AND OVERNIGHT HOURS AT BOTH THE JLN/SGF TERMINAL LOCATIONS
IN ADVANCE OF THE STRONG AREA OF LOW PRESSURE IN THE PLAINS. LINE
OF SEVERE STORMS OCCURRING OVER CENTRAL KANSAS WILL GRADUALLY
SHIFT EAST INTO THE WESTERN CWA TOWARDS 05-06Z AND POSSIBLY INTO
THE JLN AREA BY 08-09Z.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR MOZ055-056-066>069-
     077>081-088>091-093>095-101>104.

     FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING
     FOR MOZ066-067-077-078-088-089.

KS...WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR KSZ073-097-101.

     FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING
     FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 5, 7:56 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU JUN 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
756 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SOUTH WINDS OF 20 TO 40 MPH CAN BE EXPECTED TONIGHT ACROSS
SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA
OF LOW PRESSURE.

A LINE OF SEVERE THUNDERSTORMS DEVELOPED DURING THE AFTERNOON
ACROSS KANSAS AND OKLAHOMA AND WILL GRADUALLY SHIFT EASTWARD
TONIGHT...REACHING EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST
MISSOURI LATE THIS EVENING. THE MAIN SEVERE WEATHER THREAT WITH
THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
IN ADDITION...ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO
SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE.

HEAVY RAIN AND AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT
ACROSS FAR WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS AS THE
LINE OF STORMS MOVES INTO THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT
EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON
WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR
REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER
CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST
OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS
WOULD DECREASE.

HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY
AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING
...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR
ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE
HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF
THIS ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 11 PM TONIGHT
ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, Jun 5, 10:29 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 5 2008

KSZ073-097-101-060430-
BOURBON KS-CRAWFORD KS-CHEROKEE KS-
1029 PM CDT THU JUN 5 2008

...SIGNIFICANT WEATHER ALERT FOR BOURBON...WESTERN CHEROKEE AND
WESTERN CRAWFORD COUNTIES UNTIL 1130 PM CDT...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
PARKER TO 10 MILES SOUTHWEST OF MORAN TO 12 MILES WEST OF ST. PAUL TO
35 MILES WEST OF VINITA...OR ALONG A LINE EXTENDING FROM 17 MILES
WEST OF MOUND CITY TO 20 MILES NORTH OF ST. PAUL TO 12 MILES WEST OF
ST. PAUL TO 35 MILES WEST OF VINITA...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS WILL BE NEAR...
  BRONSON BY 1050 PM CDT.
  WALNUT BY 1105 PM CDT.
  UNIONTOWN BY 1110 PM CDT.
  HEPLER BY 1120 PM CDT.
  REDFIELD AND MCCUNE BY 1125 PM CDT.
  FULTON...WEST MINERAL...6 MILES WEST OF GIRARD AND 7 MILES WEST OF
  FORT SCOTT BY 1130 PM CDT.

THE TOWNS OF XENIA...PORTERVILLE...PETERSBURG...MAPLETON...HARDING...
GREENBUSH...BRAZILTON...HIATTVILLE...MARMATON AND SHERMAN ARE IN THE
PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LINDENBERG
Local storm report, Jun 5, 10:56 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     REDFIELD                37.84N 94.88W
06/05/2008                   BOURBON            KS   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN OVER POWER LINES. CITIES OF
            DEVON AND REDFIELD HAVE POWER OUTAGES.

&&

BARJENBRUCH
Local storm report, Jun 5, 11:26 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND GST     2 N FRONTENAC           37.48N 94.69W
06/05/2008  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:40 PM CDTSevere Thunderstorm WarningSGFBourbon50 min
Jun 5, 11:17 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford28 min
Jun 6, 4:51 PM CDTFlash Flood WarningSGFCherokee, Crawford6 hr
Jun 5, 11:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 5, 11:29 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Jun 6, 1:28 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan62 min
Jun 6, 1:52 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Jun 6, 1:58 AM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 6, 2:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade36 min
Jun 6, 2:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence45 min
Jun 6, 2:29 AM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
Jun 6, 2:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk54 min
Jun 6, 2:51 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
Jun 6, 3:03 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Miller, Morgan40 min
Jun 6, 3:37 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Jun 6, 4:06 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Lawrence, Polk, Webster3 hr
Jun 6, 4:31 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 6, 4:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller35 min
Jun 6, 4:50 AM CDTAreal Flood AdvisorySGFCamden, Laclede, Maries, Miller, Phelps, Pulaski107 min
Jun 6, 9:35 AM CDTRiver Flood WarningSGFVernon48 hr
Jun 6, 10:42 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 11 more6 hr
Jun 6, 11:02 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 6, 11:50 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster25 min
Jun 6, 11:55 AM CDTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more6 hr
Jun 6, 12:14 PM CDTSevere Thunderstorm WarningSGFLaclede31 min
Jun 6, 12:44 PM CDTTornado WarningSGFLaclede, Pulaski31 min
Jun 6, 12:54 PM CDTFlash Flood WarningSGFPhelps5 hr
Jun 6, 1:22 PM CDTTornado WarningSGFPhelps38 min
Jun 6, 1:32 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski45 min
Jun 6, 1:44 PM CDTFlash Flood WarningSGFDade, Jasper9 hr
Jun 6, 1:57 PM CDTTornado WarningSGFPhelps18 min
Jun 6, 2:15 PM CDTTornado WarningSGFPhelps22 min
Jun 6, 4:17 PM CDTTornado WarningSGFWright28 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Jun 6, 5:30 PM CDTFlash Flood WarningSGFPhelps, Pulaski7 hr
Jun 6, 5:38 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright6 hr
Jun 6, 6:28 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk47 min
Jun 6, 6:41 PM CDTTornado WarningSGFPolk64 min
Jun 6, 6:55 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr

Nearby

Flash Flood Warnings in Kansas, 2008Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.